Filtros : "ONUCHIC, NELSON" Limpar

Filtros



Refine with date range


  • Source: Journal of Mathematical Analysis and Applications. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS ORDINÁRIAS

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ONUCHIC, Nelson; CASSAGO JUNIOR, Herminio. Asymptotc behavior at infinity between the solutions of two systems of ordinary differential equations. Journal of Mathematical Analysis and Applications, New York, Academic Press, v. 102, n. 2, p. se 1984, 1984. DOI: 10.1016/0022-247x(84)90175-6.
    • APA

      Onuchic, N., & Cassago Junior, H. (1984). Asymptotc behavior at infinity between the solutions of two systems of ordinary differential equations. Journal of Mathematical Analysis and Applications, 102( 2), se 1984. doi:10.1016/0022-247x(84)90175-6
    • NLM

      Onuchic N, Cassago Junior H. Asymptotc behavior at infinity between the solutions of two systems of ordinary differential equations. Journal of Mathematical Analysis and Applications. 1984 ; 102( 2): se 1984.
    • Vancouver

      Onuchic N, Cassago Junior H. Asymptotc behavior at infinity between the solutions of two systems of ordinary differential equations. Journal of Mathematical Analysis and Applications. 1984 ; 102( 2): se 1984.
  • Source: Journal of Mathematical Analysis and Applications. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS ORDINÁRIAS

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ONUCHIC, Nelson; CASSAGO JUNIOR, Hermínio. Asymptotic behavior at infinity between the solutions of two systems of ordinary differential equations. Journal of Mathematical Analysis and Applications, New York, Academic Press, v. 102, n. 2, p. se 1984, 1984. DOI: 10.1016/0022-247x(84)90175-6.
    • APA

      Onuchic, N., & Cassago Junior, H. (1984). Asymptotic behavior at infinity between the solutions of two systems of ordinary differential equations. Journal of Mathematical Analysis and Applications, 102( 2), se 1984. doi:10.1016/0022-247x(84)90175-6
    • NLM

      Onuchic N, Cassago Junior H. Asymptotic behavior at infinity between the solutions of two systems of ordinary differential equations. Journal of Mathematical Analysis and Applications. 1984 ; 102( 2): se 1984.
    • Vancouver

      Onuchic N, Cassago Junior H. Asymptotic behavior at infinity between the solutions of two systems of ordinary differential equations. Journal of Mathematical Analysis and Applications. 1984 ; 102( 2): se 1984.
  • Source: American Journal of Mathematics. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS ORDINÁRIAS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ONUCHIC, Nelson; PAVLU, Luiz Carlos. On a criterion of instability for nonautonomous ordinary differential equations. American Journal of Mathematics, Baltimore, American Mathematical Society, p. 239-248, 1981.
    • APA

      Onuchic, N., & Pavlu, L. C. (1981). On a criterion of instability for nonautonomous ordinary differential equations. American Journal of Mathematics, 239-248.
    • NLM

      Onuchic N, Pavlu LC. On a criterion of instability for nonautonomous ordinary differential equations. American Journal of Mathematics. 1981 ; 239-248.
    • Vancouver

      Onuchic N, Pavlu LC. On a criterion of instability for nonautonomous ordinary differential equations. American Journal of Mathematics. 1981 ; 239-248.
  • Source: Tohoku Mathematical Journal. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS ORDINÁRIAS

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ONUCHIC, Nelson; PAVLU, Luiz Carlos. Invariance, asymptotic behavior and stability properties for ordinary differential equations. Tohoku Mathematical Journal, Sendai, Tohoku University, v. 32, p. 217-224, 1980. DOI: 10.2748/tmj/1178229638.
    • APA

      Onuchic, N., & Pavlu, L. C. (1980). Invariance, asymptotic behavior and stability properties for ordinary differential equations. Tohoku Mathematical Journal, 32, 217-224. doi:10.2748/tmj/1178229638
    • NLM

      Onuchic N, Pavlu LC. Invariance, asymptotic behavior and stability properties for ordinary differential equations. Tohoku Mathematical Journal. 1980 ; 32 217-224.
    • Vancouver

      Onuchic N, Pavlu LC. Invariance, asymptotic behavior and stability properties for ordinary differential equations. Tohoku Mathematical Journal. 1980 ; 32 217-224.
  • Source: Anais da Academia Brasileira de Ciências. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS ORDINÁRIAS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ONUCHIC, Nelson; TABOAS, Placido Zoega. On the conditional asymptotic stability for a nonlinear ordinary differential equation. Anais da Academia Brasileira de Ciências, Rio de Janeiro, A Academia, v. 51, n. ju 1979, p. 187-190, 1979.
    • APA

      Onuchic, N., & Taboas, P. Z. (1979). On the conditional asymptotic stability for a nonlinear ordinary differential equation. Anais da Academia Brasileira de Ciências, 51( ju 1979), 187-190.
    • NLM

      Onuchic N, Taboas PZ. On the conditional asymptotic stability for a nonlinear ordinary differential equation. Anais da Academia Brasileira de Ciências. 1979 ; 51( ju 1979): 187-190.
    • Vancouver

      Onuchic N, Taboas PZ. On the conditional asymptotic stability for a nonlinear ordinary differential equation. Anais da Academia Brasileira de Ciências. 1979 ; 51( ju 1979): 187-190.
  • Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS PARCIAIS NÃO LINEARES

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ONUCHIC, Nelson. Equacoes diferenciais a derivadas parciais: problemas de valor de contorno. [S.l: s.n.], 1979.
    • APA

      Onuchic, N. (1979). Equacoes diferenciais a derivadas parciais: problemas de valor de contorno. Sao Carlos: Icmsc.
    • NLM

      Onuchic N. Equacoes diferenciais a derivadas parciais: problemas de valor de contorno. 1979 ;
    • Vancouver

      Onuchic N. Equacoes diferenciais a derivadas parciais: problemas de valor de contorno. 1979 ;
  • Source: Journal of Mathematical Analçysis and Applications. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS ORDINÁRIAS

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ONUCHIC, Nelson. Invariance and stability for ordinary differential equations. Journal of Mathematical Analçysis and Applications, New York, Academic Press, v. 63, p. 9-18, 1978. DOI: 10.1016/0022-247x(78)90098-7.
    • APA

      Onuchic, N. (1978). Invariance and stability for ordinary differential equations. Journal of Mathematical Analçysis and Applications, 63, 9-18. doi:10.1016/0022-247x(78)90098-7
    • NLM

      Onuchic N. Invariance and stability for ordinary differential equations. Journal of Mathematical Analçysis and Applications. 1978 ; 63 9-18.
    • Vancouver

      Onuchic N. Invariance and stability for ordinary differential equations. Journal of Mathematical Analçysis and Applications. 1978 ; 63 9-18.
  • Source: Nonlinear Analysis Theorym Methods & Applications. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS ORDINÁRIAS

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ONUCHIC, Nelson. Invariance properties for ordinary differential equations: stability and instability. Nonlinear Analysis Theorym Methods & Applications, Elmsford, Pergamom Press, v. 2, n. 1, p. 69-76, 1978. DOI: 10.1016/0362-546x(78)90042-1.
    • APA

      Onuchic, N. (1978). Invariance properties for ordinary differential equations: stability and instability. Nonlinear Analysis Theorym Methods & Applications, 2( 1), 69-76. doi:10.1016/0362-546x(78)90042-1
    • NLM

      Onuchic N. Invariance properties for ordinary differential equations: stability and instability. Nonlinear Analysis Theorym Methods & Applications. 1978 ; 2( 1): 69-76.
    • Vancouver

      Onuchic N. Invariance properties for ordinary differential equations: stability and instability. Nonlinear Analysis Theorym Methods & Applications. 1978 ; 2( 1): 69-76.
  • Source: Proceedings of the Royal Society of Edinburgh. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS ORDINÁRIAS

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ONUCHIC, Nelson; TABOAS, Placido Zoega. Qualitative properties of nonlinear ordinary differential equations. Proceedings of the Royal Society of Edinburgh, Edinburgh, Royal Society of Edinburgh, v. 79A, p. 79-85, 1977. DOI: 10.1017/s0308210500016838.
    • APA

      Onuchic, N., & Taboas, P. Z. (1977). Qualitative properties of nonlinear ordinary differential equations. Proceedings of the Royal Society of Edinburgh, 79A, 79-85. doi:10.1017/s0308210500016838
    • NLM

      Onuchic N, Taboas PZ. Qualitative properties of nonlinear ordinary differential equations. Proceedings of the Royal Society of Edinburgh. 1977 ; 79A 79-85.
    • Vancouver

      Onuchic N, Taboas PZ. Qualitative properties of nonlinear ordinary differential equations. Proceedings of the Royal Society of Edinburgh. 1977 ; 79A 79-85.
  • Source: Applicable Analysis. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS ORDINÁRIAS

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ONUCHIC, Nelson; ONUCHIC, Lourdes R; TABOAS, Placido Zoega. Invariance properties in the theory of stability for ordinary differential systems and applications. Applicable Analysis, New York, Gordon and Breach Science Publishers, v. 5, p. 101-107, 1975. DOI: 10.1080/00036817508839112.
    • APA

      Onuchic, N., Onuchic, L. R., & Taboas, P. Z. (1975). Invariance properties in the theory of stability for ordinary differential systems and applications. Applicable Analysis, 5, 101-107. doi:10.1080/00036817508839112
    • NLM

      Onuchic N, Onuchic LR, Taboas PZ. Invariance properties in the theory of stability for ordinary differential systems and applications. Applicable Analysis. 1975 ; 5 101-107.
    • Vancouver

      Onuchic N, Onuchic LR, Taboas PZ. Invariance properties in the theory of stability for ordinary differential systems and applications. Applicable Analysis. 1975 ; 5 101-107.
  • Source: Anais da Academia Brasileira de Ciências. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS ORDINÁRIAS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ONUCHIC, Nelson; ONUCHIC, Lourdes R. Systems with repulsive forces. Anais da Academia Brasileira de Ciências, Rio de Janeiro, A Academia, v. 47, n. 1, p. 2 , 1975.
    • APA

      Onuchic, N., & Onuchic, L. R. (1975). Systems with repulsive forces. Anais da Academia Brasileira de Ciências, 47( 1), 2 .
    • NLM

      Onuchic N, Onuchic LR. Systems with repulsive forces. Anais da Academia Brasileira de Ciências. 1975 ; 47( 1): 2 .
    • Vancouver

      Onuchic N, Onuchic LR. Systems with repulsive forces. Anais da Academia Brasileira de Ciências. 1975 ; 47( 1): 2 .
  • Source: Pacific Journal of Mathematics. Unidade: ICMC

    Assunto: EQUAÇÕES DIFERENCIAIS ORDINÁRIAS

    DOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      HALLAM, Thomas G; ONUCHIC, Nelson. Asymptotic relations between perturbed linear systems of ordinary differential equations. Pacific Journal of Mathematics, Berkeley, Mathematical Sciences Publishers, v. 45, n. 1, p. 187-199, 1973. DOI: 10.2140/pjm.1973.45.187.
    • APA

      Hallam, T. G., & Onuchic, N. (1973). Asymptotic relations between perturbed linear systems of ordinary differential equations. Pacific Journal of Mathematics, 45( 1), 187-199. doi:10.2140/pjm.1973.45.187
    • NLM

      Hallam TG, Onuchic N. Asymptotic relations between perturbed linear systems of ordinary differential equations. Pacific Journal of Mathematics. 1973 ; 45( 1): 187-199.
    • Vancouver

      Hallam TG, Onuchic N. Asymptotic relations between perturbed linear systems of ordinary differential equations. Pacific Journal of Mathematics. 1973 ; 45( 1): 187-199.
  • Unidade: EESC

    Assunto: EQUAÇÕES DIFERENCIAIS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ONUCHIC, Nelson. Estabilidade de sistemas perturbados e comportamento no infinito de sistemas de equacoes diferenciais com retardamento no tempo. 1968.Universidade de São Paulo, Sao Carlos, 1968.
    • APA

      Onuchic, N. (1968). Estabilidade de sistemas perturbados e comportamento no infinito de sistemas de equacoes diferenciais com retardamento no tempo. Universidade de São Paulo, Sao Carlos.
    • NLM

      Onuchic N. Estabilidade de sistemas perturbados e comportamento no infinito de sistemas de equacoes diferenciais com retardamento no tempo. 1968 ;
    • Vancouver

      Onuchic N. Estabilidade de sistemas perturbados e comportamento no infinito de sistemas de equacoes diferenciais com retardamento no tempo. 1968 ;
  • Unidade: IME

    Assunto: MATEMÁTICA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ONUCHIC, Nelson. Comportamento assintotico das solucoes de um sistema de equacoes diferenciais ordinarias. 1965.Universidade de São Paulo, São Paulo, 1965.
    • APA

      Onuchic, N. (1965). Comportamento assintotico das solucoes de um sistema de equacoes diferenciais ordinarias. Universidade de São Paulo, São Paulo.
    • NLM

      Onuchic N. Comportamento assintotico das solucoes de um sistema de equacoes diferenciais ordinarias. 1965 ;
    • Vancouver

      Onuchic N. Comportamento assintotico das solucoes de um sistema de equacoes diferenciais ordinarias. 1965 ;
  • Unidade: IME

    Subjects: MATEMÁTICA APLICADA, TOPOLOGIA

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ONUCHIC, Nelson; HONIG, Chaim Samuel. Estruturas uniformes sobre "P-espacos" e aplicacoes da teoria destes espacos em topologia geral. 1957.Universidade de São Paulo, São Paulo, 1957.
    • APA

      Onuchic, N., & Honig, C. S. (1957). Estruturas uniformes sobre "P-espacos" e aplicacoes da teoria destes espacos em topologia geral. Universidade de São Paulo, São Paulo.
    • NLM

      Onuchic N, Honig CS. Estruturas uniformes sobre "P-espacos" e aplicacoes da teoria destes espacos em topologia geral. 1957 ;
    • Vancouver

      Onuchic N, Honig CS. Estruturas uniformes sobre "P-espacos" e aplicacoes da teoria destes espacos em topologia geral. 1957 ;

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021